# SDR SWIA200515924

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 2,697 hours, 1,804 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: F5068
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS (AILERON TRIM MIS CONFIG) AT TAKEOFF. REPLACED AILERON TRIM ACTUATOR.  IAW 27-12-01.  OPERATIONAL CHECK GOOD.
